Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What medicine can I take for my swollen and painful leg alongwith boils on my leg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
i had boils on my left leg and my leg is swollen, it hurt me so bad. I can't stand and I can't walk and the first time I saw it which was last Wednesday 5/4/2011...My leg become swollen bigger and really red all over my it's look like getting really hurt and I feel burn inside my skin. I feel I wanna cut my leg off...what do I have to do now doctor...please help me I can't stand it anymore with the pain ?
Posted Mon, 16 Apr 2012 in General Health
Follow-up: What medicine can I take for my swollen and painful leg alongwith boils on my leg? 16 minutes later
is there any medicine that i can buy out there
Answered by Dr. Sapan J. Pandya 21 minutes later
Hi Tua,

You seem to have MULTIPLE PYODERMA which is getting converted into CELLULITIS.
It is a medical emergency. The next stage, if not properly treated in SEPTICAEMIA.

So I suggest you to consult you doctor immediately. You need to started on aggressive antibiotic therapy. You will also be asked to get the following tests done. Complete Blood Count, Urine routine, Fasting Blood Sugar, Post Prandial Blood Sugar (2 hours) etc.

The medicines, which your doctor would start, are a combination of oral and injectables – Antibiotics and Pain Killers. Local Application of Antiseptic Cream may also help.

Above answer was peer-reviewed by
Follow-up: What medicine can I take for my swollen and painful leg alongwith boils on my leg? 35 minutes later
do i need to go to ER ?
Answered by Dr. Sapan J. Pandya 37 minutes later
Hi! Tua,
Yes, sorry but yes. You need good antibiotics, which may not be available without prescription in US. Also the antibiotic may have to be injected.
Kindly understand the seriousness.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor